# SDR UIEA201000162

- Difficulty date: June 23, 2009
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 43,927 hours, 6,543 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: Bs 1798-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY CRACKED AT STA 1800 IN AFT CARGO COMPT RT SIDE. "DRILL 0.25 DIA STOP HOLE. MAKE 2 REPAIR PLATES WITH 0.071 7075 = TE CLAD SHEET. INSTALL REPAIR PLATES IAW SRM 53-00-53/206."
